# SDR HALA2008111200850

- Difficulty date: November 12, 2008
- Submitted: November 17, 2008
- Operation: Air carrier
- Aircraft: N580HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28140
- Aircraft time: 25,468 hours, 4,906 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Lamp
- Condition: Inoperative
- Location: Test Switch
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, APU SQUIB WOULD NOT TEST.  RELAMPED APU SQUIB TEST SWITCH.  OPS OK, TEST OK.
